Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Topology of spaces of equivariant symplectic embeddings


Author: Alvaro Pelayo
Journal: Proc. Amer. Math. Soc. 135 (2007), 277-288
MSC (2000): Primary 53D20; Secondary 53D05
Published electronically: July 28, 2006
MathSciNet review: 2280203
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the homotopy type of the space of $ \mathbb{T}^n$-equivariant symplectic embeddings from the standard $ 2n$-dimensional ball of some fixed radius into a $ 2n$-dimensional symplectic-toric manifold $ (M, \, \sigma)$, and use this computation to define a $ \mathbb{Z}_{\ge 0}$-valued step function on $ \mathbb{R}_{\ge 0}$ which is an invariant of the symplectic-toric type of $ (M, \, \sigma)$. We conclude with a discussion of the partially equivariant case of this result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53D20, 53D05

Retrieve articles in all journals with MSC (2000): 53D20, 53D05


Additional Information

Alvaro Pelayo
Affiliation: Department of Mathematics, University of Michigan, 2074 East Hall, 530 Church Street, Ann Arbor, Michigan 48109-1043
Email: apelayo@umich.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08310-9
PII: S 0002-9939(06)08310-9
Received by editor(s): August 5, 2004
Received by editor(s) in revised form: April 22, 2005
Published electronically: July 28, 2006
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2006 American Mathematical Society